# SDR MWEA00233

- Difficulty date: April 3, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERIOR HAS A GOUGE AT STATION 101 BELOW ELECTRICAL POWER PLUG OPENING.  FABRICATED AND INSTALLED DOUBLER AND FILLER.
